# SDR DXTA2019110403020

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 2,556 hours, 2,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR - ENROUTE AT FL 400 WE NOTICED A PLASTIC/ACRYLIC TYPE SMELL IN THE COCKPIT. ONE OF THE PAX INDICATED THAT SHE ALSO NOTICED A SMELL IN THE CABIN. NO SMOKE WAS EVER DETECTED IN THE AIRCRAFT.
